# SDR QXEA200301229

- Difficulty date: October 6, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,788 hours, 14,000 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BRACKET CRACKED AT YW128.0R, RIGHT HAND FWD SPAR NEXT TO NR 2 ENGINE NACELLE.  REPAIRED IAW DHC-8 SRM 51-40-00.
